# SDR FDEA201210233725

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK 6L HAS APPROX 12 SQ IN OF SURFACE OXIDATION BETWEEN FR 24 AND FR   26.  R & R SEAT TRACK 6L FROM FR 18 TO FR 29 IAW SRM 51-72-10.
